It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm not sure I can remember all your questions, but I'll try to answer some. First, you can't take vitamin supplements while on accutane. Accutane is a dirrivitive of vitamin A, so it will overdose you. My derm told me I could only take a calcium supp. As for dryness, drinking water won't help. Accutane sucks all the liquid out of you(at least it feels like it) I couldn't eat chips or anything salty. I loved accutane and it cleared me right up, but I suffered. You also can't drink, because accutane can have effects on your liver. You need to get monthly blood tests to monitor liver function and blood sugars and they'll do a pregnancy test every month. You need to register with ipledge and fill out a questionare every month before you get your script. People with minimal acne shouldn't take accutane it's only for severe cystic acne. You can't do much to prevent the side effects, like depression and achy joints. My joints were very sore especially in the morning. Some days i could barely make it down the stairs. It went away after I was off about 2 months. But it was a long 6 months while I was on it.
good luck and really do your research before you decide.





All times are GMT -7. The time now is 04:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!